Gaviscon Double Action Liquid Sachets 10ml Pack of 12

Gaviscon Double Action Liquid Sachets 10ml Pack of 12

Gaviscon Double Action Liquid Sachets 10ml Pack of 12

£4.99 Save: £0.70 RRP: £5.69

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Gaviscon
Code: 3804119
Weight: 160g (includes packaging)

Description

Gaviscon Double Action Liquid Sachets bring fast effective relief from the pain and discomfort of heartburn and acid indigestion.

They get to work in two different ways:

  1. Neutralising excess stomach acid to relieve pain and discomfort
  2. Forming a protective barrier over the stomach contents to soothe the burning pain in your chest

Directions

Adults and children 12 years and over: One to two 10 ml sachets after meals and at bedtime, up to four times a day.

Children under 12 years: Should only be taken on medical advice.

If symptoms persist after 7 days consult your doctor.

Warnings

Keep out of the sight and reach of children.

If symptoms persist after 7 days consult your doctor.

Ingredients

Each Sachet (10ml) of Oral Suspension contains 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Calcium Carbonate as the Active Ingredients

It also contains Sodium, Calcium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates.

You may also like